# SDR P5CA9701379

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator Beam
- Part number: 65B1090118
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR DOOR REMAINED OPEN AFTER LANDING.  FOUND BROKEN RIGHT WING LANDING GEAR DOOR ACTUATOR BEAM.  REPLACED ACTUATOR BEAM PER BOEING M/M 32-32-28.  CHECKED DOOR RIG PER M/M 32-12-04.
